# SDR AALA202209090450

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 43,074 hours, 16,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS L1 DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE TO PROPER LEVEL PER AMM 52-10-01.
